# SDR WX0A2025032432364

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 48,130 hours, 30,782 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE134801
- Condition: Leaking
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) CREW REPORTS CAPTAIN O2 MASK LEAKING / REMOVED AND REPLACED CAPTAINS O2 MASK IAW AMM 35-12-41-000-002-A AND 35-12-41-400-002-A. OPS CHECK GOOD"
